# SDR UPS97823990

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9754002207N
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 1160 FRAME ABOVE STR-32R IS CRACKED ON LWR END.  REMOVED AND REPLACED FRAME ASSY IAW SRM 51-1-20.
